| Model Number |
TRF-295 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown and concern with the product.
Event or Problem Description
Healthcare professional reported right side exchange of textured breast implant due to the patient¿s concern with the product and capsular contracture, baker grade unknown.Device remains implanted.
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Device evaluation: visual analysis of the returned device identified deformation, crease flat, wear abrasion, yellow particles in the surface of the shell and weight to the spec.Cloudy was observed after autoclave disinfection process.Based on the device analysis the final assessment is no issues found related with the manufacturing process.
Event or Problem Description
Device has been explanted.